# SDR DALA2016110208407

- Difficulty date: October 11, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,182 hours, 14,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR ACCESS DOOR 646AB LOWER SKIN RT WING. PERFORM DETAILED VISUAL INSPECTION OF CORROSION REPAIR AT 646AB FUEL TANK ACCESS DOOR CUTOUT PER SRM 57-20-01, REPAIR 4, PAGE 206 & 207.
